Loading...

wallgev's Message Board Messages

Loading...
Showing 1 - 10 of 1

Page 1 of 1

Sise effects from votrient

by wallgev - July 21 at 3:23 AM

Does anyone have a magic cure for the horrible GI side effects of this drug??? It is working but I am almost at the end of my rope with it.....I feel like my bathroon is now my  full time job, with no pay!!!!!....I have lost about 50# which I had to lose but now I am hearing if you lose any more we may need to lower the dose. And I m not skin and bones by any means but I do look good...but just feel like crap, I am on 800mg a day for about 1 year. I have been off of it a couple times for a few weeks due to abnormal blood tests and a cardiac issue and it was like heaven. It continues to work with shrinkage of the mets in my R lung. Any sugguestions on modalities that I might try or things that have helped others.....The Bathroom Queen!!!!!

Showing 1 - 10 of 1

Page 1 of 1

Loading...

About wallgev

Nurse, Patient
Kidney Cancer
Side Effects, Cancer Treatments, Chemotherapy

I am a 62 yr old female with stage 4 clear cell kidney cancer with mets to my R lung, Diagnosed in 3/2012. I am on Votrient 800mg and have been since 6/2012, after a nephrectomy and lung biopsy and referral to Sloan Kettering in NYC. I am doing well over all and my last scan showed my lung almost cleared of the areas that were involved.

We care about your feedback. Let us know how we can improve your CancerCompass experience.